# SDR DO32002F00000

- Difficulty date: December 13, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N621TJ
- Make and model: Gulstm 500S
- Aircraft serial: 3308
- Engine: Lyc IO540*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 790246167
- Condition: Chafed
- Location: Rt Mlg Ww
- Part time: 2,993 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP PRESSURE LINE (PN790246-167) AND HYDRAULIC SUPPLY LINE (PN 790246-167).  HYDRAULIC LINES ARE LOCATED FORWARD OF EACH MAIN LANDING GEAR ASSEMBLY ON LOWER REAR F/W.  LINES COME FROM ENGINE DRIVEN HYDRAULIC PUMP AND GO TO HYDRAULIC PRESSURE REGULATOR.  THERE IS NO SUPPORT FOR VIBRATIONS FOR THE FIRST 16 INCHES OF THESE LINES WHERE THEY EXIT F/W.  LINES ARE PERMITTED TO CHAFE EACH OTHER.  THESE LINE CHAFED AND PRESSURE LINE RUPTURED DEPLETING ALL PRESSURE AND HYDRAULIC FLUID SUPPLY CAUSING LOSS OF USE OF NORMAL BRAKING, FLAPS, AND LANDING GEAR.  NORMAL INSPECTION OF THESE LINES IS EXETREMELY HARD TO DO.  SUGGEST USING 24 INCH EXTENSION TYPE FLASH LIGHT.
